# SDR MALA020409

- Difficulty date: June 5, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 9303688100
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2819, RT BLEED AIR LEAK CAUTION LIGHT ILLUMINATED DURING FLIGHT.  AIR RETURN TO MEM.  MAINTENANCE REPLACED RT FLEX DUCT PN 9303688-100 AT ACM INLET PIPE LEAK CHECK GOOD.
